# SDR 99UAL900383

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent
- Condition: Damaged
- Location: Lt Wing Tank
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A FUEL TANK ACCESS PLATE WAS INADVERTENTLY LEFT INSIDE THE LEFT HAND WING FUEL TANK.  OVER TIME THE LOOSE PLATE DENTED THE LT WING FUEL VENT TUBES (P/N 65-16708-4,AND 65-16710-124).  THE DENTS WERE BEYOND ALLOWABLE LIMITS AND THE VENT REQUIRED REPLACEMENT.  LOOSE ACCESS PLATE IN FUEL TANK.  LOOSE ACCESS PLATE REMOVED FROM TANK.  THE DAMAGED VENT TUBES WERE CUT INTO SECTIONS TO REMOVE THE DAMAGE.  NEW SECTIONS OF TUBES WERE SPLICED IN DUE TO THE LIMITED ACCESS INSIDE THE WING.  THIS REPAIR WAS APPROVED BY BOEING'S DER WITH AN8110-.
